Discussions that mention tylenol

Arachnoiditis board


THANK YOU!! That makes a lot of sense, and now I understand much more! However, now I am concerned that since I do have such a high tolerance if that is enough for me. Maybe that is why I feel I need a better BT med. You say that it is b/c of taken orally, it goes through the gi...etc...My brothers friend (who takes for recreational purposes unfortunately) does not take it orally and does what you SHOULD NEVER do with them (crush) and I think that is why he believes it is so strong and why he wonders why it doesnt work well for me when I take them like you are supposed to. So, I think your clarification really helps. I wonder then if I should have the Opana changed to 40 and keep my BT the same, except for the fact I dont like the additional apap. I just dont think I need additional tylenol.
Could you add Compazine 10mg twice a day to the regime... it controls nausea, boosts the pain releiving efrect of opoids, and reduces anxiety.

Depending on your leval of pain, tylenol with codeine or tramadol might help (tramadol slow release, 200mg twice a day) is great
[QUOTE=aussiejono;3570822]Could you add Compazine 10mg twice a day to the regime... it controls nausea, boosts the pain releiving efrect of opoids, and reduces anxiety.

Depending on your leval of pain, tylenol with codeine or tramadol might help (tramadol slow release, 200mg twice a day) is great

I'd be really careful with the compazine. This drug "potentiates" opioids, causing them to be even stronger than they otherwise would be. If the OP is feeling overwhelmed already, compazine might just push him over the edge.

steve
[QUOTE=manders061904;3570477]...I wonder then if I should have the Opana changed to 40 and keep my BT the same, except for the fact I dont like the additional apap. I just dont think I need additional tylenol.

I would set it up in the smallest increments possible.

There's no acetaminophen (Tylenol) in Opana, so no worries there. Are you referring to your BT med?

steve